# SDR WVER2017081006

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 32,133 hours, 26,467 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Service Door
- Part time: 32,133 hours, 26,467 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER MOUNTING ANGLE CORRODED.
